Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Reviews and Descriptions of Tables and Books


Journal: Math. Comp. 55 (1990), 865-877
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. Turner, Review 3, Math. Comp. 52 (1989), 250-252.


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-90-99785-6
PII: S 0025-5718(90)99785-6
Article copyright: © Copyright 1990 American Mathematical Society